# SDR AALA202505029752

- Difficulty date: April 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,658 hours, 30,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT AFT ATTACH FITTING HAS EXCESSIVE PLAY. REPLACED ATTACH FITTING PER SRM 51-72-11.
